# SDR FDEA201905241149

- Difficulty date: May 24, 2019
- Submitted: June 17, 2019
- Operation: Air carrier
- Aircraft: N598FE
- Make and model: Doug MD-11F
- Aircraft serial: 48597
- Aircraft time: 81,789 hours, 16,867 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC2515501
- Part serial: 48477
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING - FLAP SIDE INBOARD FLAP OUTBOARD HINGE PIVOT HOLE OUTBOARD LUG HOLE BORE FOUND CORROSION CORROSION AT LEFT WING - FLAP SIDE INBOARD FLAP OUTBOARD HINGE PIVOT HOLE OUTBOARD LUG HOLE BORE (A AND B HOLES) REWORKED AND FOUND EXCEED LIMIT AS PER CMM 57-52-03. OVERSIZED BUSHING FABRICATED BY MACHINING AND INSTALLED AS PER CMM 57-52-03 AND E.A. # : 1-5750-135627E PART 5 STEP 2A AND STEP 2.B. TITLE : WINGS- FLIGHT SURFACES- LT WING - INBD FLAP - OUTBD HINGE (FLAP SIDE) BRACKET CORROSION- PSE 57.55.01.2. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100. REFER TO E.A. # : 1-5750-  135627E PART 5 AND SNRM N00533 FOR WORK DETAILS.
